I stopped taking the Depo shots in Feb 2015, after ive been on it for 3 years, I didn't have a period until July. I bled for a whole month, stopped for 2 weeks and then began again. It's been constant month on 2 weeks off. I talked to my doctor who informed me that I can take up to 18 months for my cycles to regulate. My question is, is this normal, or should I seek answers with a different OBGYN?
I was on Depo 18 years, with a few breaks. On one break, I bled heavily & almost constantly for 2 years. I had several investigatory procedures & a D & C, but nothing worked for long. In the end, I went back onto Depo to stop the bleeding.
A few years later, I had another break. This time I had a little bleeding after a couple of months, & used a natural remedy called Agnus Castus. I can't say whether or not it was that, but my periods have been light & regular, since. I've been off Depo nearly 4 years now. Even without the AC I'm back to normal.
Take from that what you will. Just thought it may be helpful to share my experiences.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Depo-Provera - got my first shot this morning, my period started yesterday then stopped, is this ok?
Posted 14 Feb 2012 • 1 answer
Posted 2 Nov 2014 • 1 answer
Posted 13 Jan 2015 • 1 answer
Posted 5 Aug 2017 • 1 answer
Posted 15 Feb 2018 • 0 answers